Sunday, March 23, 2008

March 2008 Womens QA

Q1: I just got married and made love for the first time. I didn't bleed. My husband is the only man I slept with, plus I'm not even into sports. Could there be anything wrong?

A1: Don't panic. Not all the women bleed the first time they had sex. In case you don't really know, the hymen is the membrane at the vaginal opening. Menstrual blood can flow trough because it has perforations in it. But then sometimes, there is a large central opening. The hymen maybe stretch rather than torn - in which case there is no bleeding for the first time you had sex. There are possibilities that it may tear and bleed later during more rigorous intercourse. Whether a girl bleeds or not during her first sexual intercourse, does not determine she is a virgin or not. The hymen could have been torn during sports activities, tampon use, gynecological examinations, injury from falling and etc.


Q2: Why do I always feel to pee when I'm having sexual intercourse with my husband?

A2: It is most likely your husband is hitting your "G-spot". Many women reports feeling the urge to urinate when their G-Spot is stimulated. This happens because the g-spot which is actually a spongy pad wrapped around the urethra is near the bladder. Pressure is put on the wall near the bladder when thrusting takes place, thats why you have that sensation. Most women says, that orgasm is often followed when the feeling of wanting to urinate very badly comes. Just remember to pee before having sex, then you know its not really a need to urinate. This way, you won't feel distracted from enjoying the sensation during sex. Don't worry too much, its normal.


Q3: Does contraceptive pills cause weight gain? Are there any side effects if taken for longer periods?

A3: It is a long standing myth that the pill causes women to gain weight. A research has been done on the pill in UK that revealed 99% of women are not affected - only a minority of women experience weight gain.

In terms of side effects, most users of the pills experience none. The common side effect that have been reported so far are nausea, bleeding in between periods, headaches, mood changes, and breast tenderness. On the other hand, there are also some side effects that you actually might be happy to have such as lighter period, milder menstrual crams, and improved acne condition.

2 comments:

Suzette said...

Well, for me, when I took pills, I DID have weight gain. It was caused by water retention. I had to stop. My sister is also the same. Perhaps it runs in the family. :(

Merqury said...

suzette,
yes, most probably it is because of genetic. Don't worry, keep on trying other natural products, surely will be fruitful.